# SDR AU510002217

- Difficulty date: February 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT ASYMMETRY WARNING.  INVESTIGATION CONTINUING.
